# SDR CA081208011

- Difficulty date: November 26, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Part number: 9007M60G46
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, D
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESCENT INTO YYC, WITH POWER LEVERS AT IDLE, THE ACFT SHUDDERED MOMENTARILY.  THE NR 2 THRUST REVERSER UNLOCK LIGHT ILLUMINATED AND IN-FLIGHT SHUT DOWN OF NR 2 ENGINE WAS CARRIED OUT.  THE ACFT LANDED WITHOUT INCIDENT AND AN INSPECTION WAS CARRIED OUT ON NR 2 ENGINE.  NR 2 ENGINE RT TRANSLATING COWL WAS FOUND DELAMINATED WITH A SECTION OF THE COWL MISSING.  THE COWL WAS REPLACED, FUNCTION CHECKED AND THE ACFT RETURNED TO SERVICE.
